Turkish Journal of Mathematics
In this paper, we introduce a new class of functions called \delta-I-continuous functions. We obtain several characterizations and some of their properties. Also, we investigate its relationship with other types of functions.
\delta-I-cluster point, R-I-open set, \delta-I-continuous, strongly \theta-I-continuous, almost-I-continuous, SI-R space, AI-R space
YÜKSEL, ŞAZİYE; AÇIKGÖZ, A.; and NOIRI, T. (2005) "On \delta-I-Continuous Functions," Turkish Journal of Mathematics: Vol. 29: No. 1, Article 4. Available at: https://journals.tubitak.gov.tr/math/vol29/iss1/4